Alert archive / Colorado / Red Flag Warnings in 2024

Red Flag Warning 26, NWS Pueblo, CO

April 22, 20245 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Apr 22, 2024, 2:23 PM MDT for 5 counties in Colorado. It took effect at Apr 23, 2024, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2024, 2:23 PM MDT (20:23 UTC)
In effect from
Apr 23, 2024, 12:00 PM MDT
Expired
Apr 23, 2024, 8:00 PM MDT
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.4 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2024-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2024-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3154 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

079 
WWUS85 KPUB 222023
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
223 PM MDT Mon Apr 22 2024


COZ224-231230-
/O.NEW.KPUB.FW.W.0026.240423T1800Z-240424T0200Z/
/O.CON.KPUB.FW.W.0025.000000T0000Z-240423T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
223 PM MDT Mon Apr 22 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
224...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon to 8 PM MDT Tuesday.

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Rapid rates of fire growth and spread will be 
  possible. Please avoid fire starts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-227>230-230200-
/O.CON.KPUB.FW.W.0025.000000T0000Z-240423T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
223 PM MDT Mon Apr 22 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
222, 227, 228, 229, AND 230...

* Affected Area...Fire Weather Zones 222, 227, 228, 229 and 230.

* Winds...West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Rapid rates of fire growth and spread will be 
  possible. Please avoid fire starts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
489 
WWUS85 KPUB 230157
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
757 PM MDT Mon Apr 22 2024

COZ224-231800-
/O.EXP.KPUB.FW.W.0025.000000T0000Z-240423T0200Z/
/O.CON.KPUB.FW.W.0026.240423T1800Z-240424T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
757 PM MDT Mon Apr 22 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
TUESDAY FOR FIRE WEATHER ZONE 224...

...RED FLAG WARNING FOR THIS EVENING WILL EXPIRE AT 8 PM MDT FOR 
FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Rapid rates of fire growth and spread will be 
  possible. Please avoid fire starts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-227>230-230300-
/O.EXP.KPUB.FW.W.0025.000000T0000Z-240423T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
757 PM MDT Mon Apr 22 2024

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE
WEATHER ZONES 222, 227, 228, 229, AND 230...

Winds will continue to diminish while humidity improves for the
remainder of this evening. 

$$
437 
WWUS85 KPUB 230907
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
307 AM MDT Tue Apr 23 2024

COZ224-240115-
/O.NEW.KPUB.FW.A.0025.240424T1800Z-240425T0200Z/
/O.CON.KPUB.FW.W.0026.240423T1800Z-240424T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
307 AM MDT Tue Apr 23 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR FIRE WEATHER ZONE 224...
...FIRE WEATHER WATCH HAS BEEN ISSUED FROM WEDNESDAY AFTERNOON 
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE 
HUMIDITY FOR FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Wednesday afternoon through Wednesday evening.

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Rapid rates of fire growth and spread will be 
  possible. Please avoid fire starts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
192 
WWUS85 KPUB 232022
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
222 PM MDT Tue Apr 23 2024


COZ224-241230-
/O.UPG.KPUB.FW.A.0025.240424T1800Z-240425T0200Z/
/O.NEW.KPUB.FW.W.0027.240424T1800Z-240425T0200Z/
/O.NEW.KPUB.FW.A.0026.240425T1600Z-240426T0200Z/
/O.CON.KPUB.FW.W.0026.000000T0000Z-240424T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
222 PM MDT Tue Apr 23 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
224...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon to 8 PM MDT Wednesday. 

A Fire Weather Watch has also been issued. This Fire Weather 
Watch for gusty winds and low relative humidity is in effect from 
Thursday morning through Thursday evening. 

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Rapid rates of fire growth and spread will be 
  possible. Please avoid fire starts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ232-233-237-241230-
/O.NEW.KPUB.FW.A.0026.240425T1600Z-240426T0200Z/
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
222 PM MDT Tue Apr 23 2024

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 232, 233, AND 237...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Thursday morning through Thursday evening.

* Affected Area...Fire Weather Zones 232, 233 and 237.

* Winds...Southwest 25 to 35 mph with gusts up to 55 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Rapid rates of fire growth and spread may be 
  possible. Please avoid fire starts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
627 
WWUS85 KPUB 240136
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
736 PM MDT Tue Apr 23 2024


COZ224-241745-
/O.EXP.KPUB.FW.W.0026.000000T0000Z-240424T0200Z/
/O.CON.KPUB.FW.W.0027.240424T1800Z-240425T0200Z/
/O.CON.KPUB.FW.A.0026.240425T1600Z-240426T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
736 PM MDT Tue Apr 23 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 224...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 224...

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Rapid rates of fire growth and spread will be 
  possible. Please avoid fire starts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ232-233-237-241745-
/O.CON.KPUB.FW.A.0026.240425T1600Z-240426T0200Z/
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
736 PM MDT Tue Apr 23 2024

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 232, 233, AND 237...

* Affected Area...Fire Weather Zones 232, 233 and 237.

* Winds...Southwest 25 to 35 mph with gusts up to 55 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Rapid rates of fire growth and spread may be 
  possible. Please avoid fire starts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 22, 11:24 AM MDT, 2 hours 59 minutes earlier. Its key messages:

  • Critical fire weather conditions are likely today across the San Luis Valley, Fremont county, and portions of the southern I-25 corridor.
  • Fire weather concerns last through the rest of the week, with Thursday showing the most concern.
  • A new system starts to move in on Thursday, increasing chances for showers and thunderstorms.
Area forecast discussion, Apr 22, 11:24 AM MDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1124 AM MDT Mon Apr 22 2024

.KEY MESSAGES...

- Critical fire weather conditions are likely today across the
  San Luis Valley, Fremont county, and portions of the southern
  I-25 corridor.

- Fire weather concerns last through the rest of the week, with
  Thursday showing the most concern.

- A new system starts to move in on Thursday, increasing chances
  for showers and thunderstorms.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 327 AM MDT Mon Apr 22 2024

Relatively quiet early this morning, with mostly clear skies in
place across southern Colorado. Will likely see increases in high
clouds through the morning hours mainly across the Pikes Peak
region, as clouds moving off of the mountains spill south. Dry
weather is anticipated over most locations through the afternoon and
evening hours, as a rather dry air mass is in place. That being
said, some slight increases in moisture and instability today could
yield a few showers and an isolated storm or two this afternoon,
mainly over the higher terrain. Think the chance for any storm to
move off the higher terrain are low at this time, given the drier
air. If there were to be a shower or storm develop over the lower
terrain, it would be across the Palmer Divide east into Kiowa
County, where a surface trough with slightly higher moisture and
instability will reside.

Deep westerlies in place will support a warming air mass today, with
temperatures rising well into the 70s and 80s for most locations.
Under deep mixing, the warmer temps and falling dew points will
yield lowest min RH values of around 8-10 percent. With stronger
westerlies mixing down to the surface later today into the
afternoon, will see critical fire weather conditions develop over
much of south central Colorado. With no real big change in expected
conditions, didn't make any changes to the Red Flag Warning in
effect for the San Luis Valley, Fremont county, and portions of the
southern I-25 corridor. Do think spotty critical fire weather
conditions will be possible over many locations across southern
Colorado though.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Issued at 327 AM MDT Mon Apr 22 2024

With a cold front passing through the area late Monday night into
early Tuesday morning, the rest of Tuesday will be a fair bit cooler
and a bit more unsettled. High temperatures will only be in the low-
70s across most of the area, a good drop of 10-15 degrees from
Monday. Meanwhile, the lingering moisture and upsloping winds from
behind the front will give us some scattered showers and
thunderstorms Tuesday afternoon, mainly over the peaks of the
mountains. Current data is pretty spotty in terms of precipitation,
with the best chances tied to the passing energy from the wave to
our northeast. There will also be some marginal critical fire
weather conditions over the San Luis Valley Tuesday afternoon. Winds
will be gusty for a few hours around peak heating, while some
downsloping off of the nearby terrain will reduce humidity to near-
critical values. However, at this time conditions are a bit too
marginal and spotty to warrant any highlights.

The upper-level ridge will continue to build in overhead on
Wednesday, though the lingering cooler airmass from the front will
limit heating slightly. High temperatures will be in the mid-70s to
low-80s, with far fewer clouds overall. Critical fire weather
conditions will return to the San Luis Valley, along with some
spotty critical conditions in and around Huerfano County.

For late week, southwest winds will pick up as an upper-level trough
and associated low move in from the west coast. More widespread
critical fire weather conditions are expected across the area on
Thursday as temperatures climb back into the 80s. More
precipitation will also move into the area, with a potential dryline
setup near the CO/KS border. There still exists some model
inconsistency on the speed and track of the incoming low, but
current general consensus has the trough moving into Colorado
sometime late Thursday into early Friday. Temperatures will somewhat
cool off again as showers and thunderstorms move into the area.
Friday will also see some wraparound moisture from the passing low,
meaning that the cooler and unsettled pattern will continue as we
head into the weekend.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1116 AM MDT Mon Apr 22 2024

VFR conditions expected across the forecast area over the next
24 hours, including the three main TAF sites of KCOS, KPUB and
KALS. An isolated shower is possible over the higher terrain And
Palmer Divide this aftn, but not enough to warrant a mention in
the TAFs. Plan on thin mid and high level cloudiness to linger
through the evening, with west-southwest winds increasing and
gusting up to 25-30 kt at times in the evening. An approaching
cold front is forecast to drop south across the Palmer Divide in
the 09z-12z time frame, producing N-NE surface winds for KCOS
and KPUB overnight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for COZ222-224-
227>230.

&&

SHORT TERM...RODRIGUEZ
LONG TERM...GARBEROGLIO
AVIATION...MOORE
Hazardous weather outlook, Apr 22, 12:14 PM MDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1214 PM MDT Mon Apr 22 2024

COZ058>089-093>099-231815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1214 PM MDT Mon Apr 22 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Warm temperatures, dry conditions, and gusty winds will lead to
critical fire weather conditions today across the San Luis Valley,
Fremont county, and portions of the southern I-25 corridor.

A few weak storms are possible this afternoon over and near the
higher terrain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Critical fire weather conditions are expected each afternoon through
Friday. Tuesday's critical conditions will mainly be over the San
Luis Valley, while Wednesday and Thursday will be more widespread,
with Thursday being the day of most concern. A new upper-level
system will move in late Thursday, bringing cooler and more
unsettled weather to the region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

RODRIGUEZ/GARBEROGLIO

Nearby

Red Flag Warnings in Colorado, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.